# SDR ABXA9800201

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591144555
- Condition: Cracked
- Location: Bs 690
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 7L CRACKED AT STATION 690.  REPAIRED LONGERON IAW DC9 SERVICE REWORK DWG SR09530128.
